MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER CLOSED SYSTEM; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER CLOSED SYSTEM; URINARY CATHETER
Model Number CS14C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said he noticed no defect or malfunction with the cs14c product.
 
Event or Problem Description
Intermittent catheter patient (user) stated he is currently being treated by his doctor for a urinary tract infection (uti) concurrent with catheter use.During follow-up, the patient said he has taken five different courses of different antibiotics and is still infected.He was then placed on a seven day course of shots which require him to go to the hospital each day to receive with hope that the treatment will cause him to recover from the infection.

Brand Name
CURE CATHETER CLOSED SYSTEM
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key10803651
Report Number3005471919-2020-00133
Device Sequence Number3267060
Product Code KOD
UDI-Device Identifier00815947020697
UDI-Public(01)00815947020697(17)220828(10)191226-1(241)CS14C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2022
Device Model NumberCS14C
Device Catalogue NumberCS14C
Device Lot Number191226-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight91